Economics at your fingertips  

Gradual Covering Location Problem with Stochastic Radius

Mahdi Bashiri, Elaheh Chehrepak and Saeed Gomari

A chapter in Innovative Methods in Logistics and Supply Chain Management: Current Issues and Emerging Practices, 2014, pp 165-186 from Hamburg University of Technology (TUHH), Institute of Business Logistics and General Management

Abstract: In this paper, we consider the gradual covering problem when the coverage radius, is determined by a random variable with distinct distribution functions. In this model, it is assumed that the certain amount of coverage radius is not available and the potential coverage radius is used. Model will be solved using CPLEX method for different distribution functions. Then, the objective function values for the selected layout calculated by changing coverage radius between 100 randomly generated numbers with distinct distributions. The results are compared with the classical model of gradual covering. The results show that the proposed model will provide the desired results for a possible covering radius.

Keywords: covering radius; gradual covering; stochastic models; normal and uniform distributions (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this chapter

More chapters in Chapters from the Proceedings of the Hamburg International Conference of Logistics (HICL) from Hamburg University of Technology (TUHH), Institute of Business Logistics and General Management
Bibliographic data for series maintained by ZBW - Leibniz Information Centre for Economics ().

Page updated 2023-01-07
Handle: RePEc:zbw:hiclch:209230